# SDR CA981027021

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 6895803
- Condition: Cracked
- Location: Engine Bay
- Part time: 5,097 hours
- Component: 23005200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CONDUCTING A 600 HOUR INSPECTION, A CRACK 1 INCH BY .50 INCH WAS FOUND IN THE SCROLL ASSEMBLY.
